MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CSC-N EXTREMITY

MEDLINE INDUSTRIES LP; CSC-N EXTREMITY
Catalog Number DYNJ62445A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
"chads" in a patient cavity.
 
Additional Manufacturer Narrative
It is reported that the pieces were from the clear packaging due to "punching holes in clear baggies".It was reported that the pieces had to be removed from a wound.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Added expiration date that was not included in the original report.

Common Device Name
CSC-N EXTREMITY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17694737
Report Number1423395-2023-00051
Device Sequence Number20409750
Product Code OJH
UDI-Device Identifier10195327165673
UDI-Public10195327165673
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ62445A
Device Lot Number23EBV595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown